# SDR SWAA2024061300432

- Difficulty date: June 11, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 48,834 hours, 29,727 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PASSENGER DOOR EMERGENCY SLIDE FELL OUT OF LINER. SLIDE DID NOT DEPLOY.<[01] RE-INSTALLED SAME EMERGENCY SLIDE IN THE L1 PASSENGER DOOR POSITION IN REFERENCE TO AMM 25-66-01;(MT 725-61-06) SEE TTG8Q004QAYG FOR TASK EXECUTION.
